Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

What is the best medication for pain caused due to blockage in right subclavin artery?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
What is the best medication for pain,that is not a narcotic.I have fallen over ten times in the last three months from having a90% blockage in my right subclavin artery and 20% in another rt. sub. artery. I have been hospitalized with numerous tests.went to the dr. today an have improved. have not fall or been dizzy over 30 days. now I have pain all over from falling an hitting so many objects with my bones. please help me an tell me the best proven effective non narcotic med to take.
Posted Sun, 9 Feb 2014 in Brain and Spine
Answered by Dr. Shoaib Khan 51 minutes later
Brief Answer: Wishing you a speedy recovery Detailed Answer: Hello ma'am and welcome. Thank you for writing to us. I can understand how this pain can be both frustrating and restricting. I am also happy that you are informed enough to request for non-narcotic pain management ma'am, I am really proud of you. Well, as long as you have not suffered any skeletal injuries, you can use any of the following medication twice or thrice (maximum) a day, for a few days (i.e. as long as the pain is present, which should not be for long). The medications are all safe for short term use, and should not be abused, but I am sure you do not intend on doing so. I shall list them in an ascending order of their strength and efficacy, they are: -Acetaminophen -Aspirin -Ibuprofen -Aceclofenac -Naproxen -Diclofenac All the above mentioned pain management medications should be available over-the-counter, so I do not think you should find it difficult to get your hands on them. I hope you find my response both helpful and informative. Please feel free to write back to me for any further clarifications, I would be more than happy to help you ma'am. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor